# SDR DALA2016112809342

- Difficulty date: November 25, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 73,817 hours, 8,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 43D EMERGENCY LIGHT MOUNT BROKEN. SECURED EMERGENCY LIGHT MOUNT IAW CMM 25-27-89.
